the patient is a case of chronic renal failurewith weekly dialysis program ,three in week,that was admitted one mount ago due to acetaminophen and TCA overdose.she is aiiert now but her Acetaminophen serum levels have not been not detect and her last test that is done today is 69 whereas she has not used any Acetaminophen tablet.
I don't know what type of acetaminophen serum level test your hospital uses, but I do know that there have been reports of patients with elevated levels of a substance found in the liver, called bilirubin, having false positive acetaminophen levels.
I would be careful though, maybe acetaminophen was accidentally given to this patient. It would be helpful to check her medication list to make sure she isn't getting any combination ingredient medications that might have acetaminophen in it, and make sure that visitors didn't accidentally give her a pain medication not realizing that there was acetaminophen in it. You always want to be safe, and not just assume it is a false positive.
I hope she is doing well!
- Acetaminophen Information for Consumers
- Acetaminophen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Acetaminophen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Feb 2011 • 4 answers
Posted 3 Nov 2011 • 5 answers
My father has chronic kidney disease, with the following labs: BUN = 20; Creatinin = 4.3; GFR = 56.?
Posted 2 Dec 2011 • 3 answers
Chronic Kidney Disease - I am a patient of hypertension and dibetes for many years.now in one of my?
Posted 11 Jan 2014 • 1 answer
Posted 29 Sep 2015 • 1 answer